# SDR VNAA2019101841103

- Difficulty date: October 14, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 37,178 hours, 27,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00772
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER PUSH ON FLIGHT 5148 DCA-BDL TAIL N522AE, THE CABIN CREW NOTED SMOKE IN THE CABIN. THIS OCCURRED DURING TAXI. THE CREW MADE THE DECISION TO OPEN THE MAIN CABIN DOOR, AND EVACUATE THE PASSENGERS IN THE ALLEY WAY. ONCE THE MAIN CABIN DOOR EVACUATION BEGAN, SEVERAL PASSENGERS IN THE REAR OF THE PLANE, TOOK IT UPON THEMSELVES TO OPEN THE OVER-WING EXIT DOORS. AFTER THE OVER-WING EXIT DOORS WERE REMOVED, SEVERAL PASSENGERS EXITED OVER-WING. THE PASSENGERS WERE NOT INSTRUCTED TO EXIT OVER WING. AFTER THE EVACUATION WAS COMPLETE, ALL PASSENGERS WERE BUSED TO THE TERMINAL. AFTER THE REMOVAL OF THE BAGS, THE AIRCRAFT WAS PULLED TO THE SOUTH RAMP TO UNDERGO INSPECTION AND MECHANICAL REPAIR. DEFERRED RH PACK.  MX REMOVED AND REPLACED RH ACM. OPS AND LEAK CHECKS GOOD.
